岩土工程学报
 
 
       首 页   期刊介绍    编委会    基金理事会    编辑部    征稿征订    微刊阅读    联系我们    留言板    English
岩土工程学报  2017, Vol. 39 Issue (5): 932-938    DOI: 10.11779/CJGE201705018
短文 最新目录| 下期目录| 过刊浏览| 高级检索 |
尾矿库漫顶溃坝数学模型研究与应用
邓曌1, 陈生水1, 2, 钟启明1, 2
1. 南京水利科学研究院岩土工程研究所,江苏 南京 210024;
2. 水利部土石坝破坏机理与防控技术重点实验室,江苏 南京 210024
Mathematical model for breach of tailings dam due to overtopping and its application
DENG Zhao1, CHEN Sheng-shui1, 2, ZHONG Qi-ming1, 2
1. Geotechnical Engineering Department, Nanjing Hydraulic Research Institute, Nanjing 210024, China;
2. Key Laboratory of Failure Mechanism and Safety Control Techniques of Earth-Rock Dam of the Ministry of Water Resources, Nanjing 210024, China

版权所有 © 2010 水利部交通部国家能源局南京水利科学研究院
 编辑部地址:南京市虎踞关34号《岩土工程学报》编辑部
邮编:210024 电话:025-85829534,85829556 E-mail: ge@nhri.cn
苏ICP备05007122号-6